# SDR SWAA2022072030532

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT LOCATED ON OVERWING UPPER FUSELAGE LT 2022-384785 / [01] REPLACED INOP EMERGENCY EXIT LIGHT LOCATED ON OVERWING UPPER FUSELAGE LT IAW B737-700 AMM 33-51-04-960-801; TEST IS OK;[02] CORRECTED STEP 1: REPLACED INOP EMERGENCY EXIT LIGHT LOCATED ON OVERWING UPPER FUSELAGE LT IAW B737-700 AMM 33-51-04-960-801; STEP 2.A THRU 2.F(1)(A) AND 2.F(2); TEST IS OK;[03] REPLACED INOP EMERGENCY EXIT LIGHT LOCATED ON OVERWING UPPER FUSELAGE LT IAW B737-700 AMM 33-51-04-960-801; TEST IS OK;[04] TASK COMPLETED  TEST OK
